What determines the Shape of the Probability Weighting Function under Uncertainty


Kilka, Michael ; Weber, Martin


Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Management Science
Volume: 47
Issue number: 12
Page range: 1712-1726
Place of publication: Hanover, Md.
Publishing house: INFORMS
ISSN: 0025-1909
Publication language: English
Institution: Business School > ABWL u. Finanzwirtschaft, insbes. Bankbetriebslehre (Weber -2017)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kilka, Michael ; Weber, Martin (2001) What determines the Shape of the Probability Weighting Function under Uncertainty. Management Science Hanover, Md. 47 12 1712-1726 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item